| Catalog Number |
01.26.2848MHC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
07/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 july 2024.Lot 2201612: (b)(4) items manufactured and released on 10-feb-2022.Expiration date: 2027-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2013.Subsequently, the patient came in reporting pain due to a loose stem and the cause of the loose stem was unknown.On (b)(6) 2024 the surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.At about 1 month and a half from the precedent surgery, the patient came in reporting pain due to a hematoma.The surgeon performed a washout and revised the liner (per standard procedure).The surgery was completed successfully.